# SDR CALA2014051691037

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 69,084 hours, 24,097 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP LIGHTING INOPERATIVE FROM ROW 8 THRU ROW 12.  REPLACED DAMAGE CROSS AISLE LEAD.
